Aims and Scope

Communications on Stochastic Analysis (COSA) is an online journal that aims to present original research papers of high quality in stochastic analysis (both theory and applications) and emphasizes the global development of the scientific community. The journal welcomes articles of interdisciplinary nature. Expository articles of current interest will occasionally be published. COSA is indexed in Mathematical Reviews (MathSciNet), Zentralblatt für Mathematik, and SCOPUS.

As of 2018, the online free-access journal COSA has no print version.

Hui-Hsiung Kuo
Department of Mathematics
Louisiana State University
Baton Rouge, LA 70803
E-mail: kuo@math.lsu.edu
Phone: 225-578-1610
Fax: 225-578-4276

Managing Editor
Ambar N. Sengupta
Department of Mathematics
University of Connecticut
341 Mansfield Road U1009
Storrs, Connecticut 06269-1009
E-mail: ambar.sengupta@uconn.edu

Current Issue: Volume 13, Number 2 (2019)